# SDR SWIA201541134

- Difficulty date: April 13, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 33,049 hours, 27,346 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE INBD FLAP VANE SKIN HAS CHAFE ON L/E AT THE OTBD END.  BLENDED OUT DAMAGE ON RT SIDE INBD FLAP VANE SKIN OTBD END, REF  REO.  R & R WITH NEW RT INBD FLAP VANE OTBD L/E CAP, REF SRM.
